# SDR ZIAA97015

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 27796551
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED INSPECTION, FOUND TEMPORARY REPAIR INSTALLED ON NR 2 PIT DOOR SILL AREA AT FS 523.  REMOVED TEMPORARY REPAIR AND INSTALLED PERMANENT REPAIR IAW WITH DACO ROD NR 97-06-25-04, AND DC8 SRM 51-1-8, 51-1-21, AND 51-2-20D.  (M)
